# SDR DL76L021189

- Difficulty date: October 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 23,602 hours, 3,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 12864
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ETOPS L/O CHECK, FOUND L391 EXTERIOR EMERGENCY EXIT LIGHT INOP.  REPLACED M733 EMERGENCY EXIT LIGHT POWER SUPPLY.  CHECKS GOOD.
